# SDR FX7A200700002

- Difficulty date: January 19, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TAKEOFF WARNING.  FOUND TAKEOFF CONDITION COMPUTER SETTING NOT SET CORRECTLY.
